MathSciNet Relay Station
MathSciNet bibliographic data
MR1399703 11S15 (11S20)
Heiermann, Volker De nouveaux invariants numériques pour les extensions totalement ramifiées de corps locaux. (French) [New numerical invariants for fully ramified extensions of local fields] J. Number Theory 59 (1996), no. 1, 159–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement